I don't understand what the deal is with this drug, people say hair loss is supposed to be temporary with accutane becuase it's a former chemo drug (most chemo patients regrow hair), it causes hypervitamonsis A (excess vitamin a causes temporary hair loss), it induces telogen effluvium, which is a temporary hair loss condition. Yet in spite of all this, there are some that say the hair loss is permanent? So is this the only drug in the world that causes permanent hair loss?
BTW I've noticed recently that Wiki has updated its accutane page to include hair loss as a permanent side effect, whereas before they only said it was temporary.
Yeah I was pretty nerve wracked waiting for the results of my biopsy. For 11 months, I kept stressing wondering if I had MPB, then after I got the results that said it was not MPB, I was so happy I ran up and hugged my derm.
I stopped taking Accutane 10 months ago, and to this day, my hair still remains thin and I've lost about 70% of volume. However, the shedding has slowed down and my existing hair feels thicker than before, so I think maybe right now the hair situation may be getting better.
My derm said it shouldn't be more than 2 years tops for all my hair to grow back, but noted it was a bit unusual for me to not start seeing regrowth after 6 months, but he says some people need 2 years.
Best of luck to you with your derm, if I were you, I'd ask him to do a blood test on you for iron, thyroid, and lupus first so we can rule out those things.
Diffused shedding is when you're losing hair all over, not just in one particular spot. TE can cause shedding anywhere on the head, even the hairline area, but it usually causes shedding to happen all over your head instead of on just one spot.
And yes, my hair line recedded just a little bit, and I have TE as my derm indicated to me.
I watched the Dr. Oz show, and he said the best natural acne remedy is peppermint oil. I tried it out and I think it works pretty well. It made my acne less red, plus it leaves a nice tingly minty feeling on my face. It really perks me up in the morning.